If you need an accessible version of this item please contact JSTOR User Support

Fancy Monetary Standards

Robert Giffen
The Economic Journal
Vol. 2, No. 7 (Sep., 1892), pp. 463-471
Published by: Wiley on behalf of the Royal Economic Society
DOI: 10.2307/2955972
Stable URL: http://www.jstor.org/stable/2955972
Page Count: 9
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Fancy Monetary Standards
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[463]
    [463]
  • Thumbnail: Page 
464
    464
  • Thumbnail: Page 
465
    465
  • Thumbnail: Page 
466
    466
  • Thumbnail: Page 
467
    467
  • Thumbnail: Page 
468
    468
  • Thumbnail: Page 
469
    469
  • Thumbnail: Page 
470
    470
  • Thumbnail: Page 
471
    471